# SDR IPXA2014091784342

- Difficulty date: September 15, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST ALL RT SIDE FUEL QTY AND RT SIDE ECAM FUEL INDICATIONS. R & R FUEL QTY COMPUTER REF MM 28-42-38, TESTED REF MM 28-42-38, TESTS GOOD.  INSPECTED NOSE EXTERIOR NLG WHEEL WELL AREA, AND AVIONICS BAY FOR DAMAGE OR ABNORMALITIES. NONE NOTED. ACFT OK FOR SERVICE.
